KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

On Optimal Points for Interpolation by Univariate Exponential Functions

TitleOn Optimal Points for Interpolation by Univariate Exponential Functions
Publication TypeJournal Article
Year of Publication2011
AuthorsBos, L, De Marchi, S
JournalDolomites Research Notes on Approximation
Volume4
Issue1
Pagination8-12
Date Published09/2011
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttp://drna.padovauniversitypress.it/2011/1/2
DOI10.14658/pupj-drna-2011-1-2